# SDR VNAA202306110001

- Difficulty date: June 11, 2023
- Submitted: June 11, 2023
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 19,054 hours, 17,069 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: AV67023105004
- Condition: Unknown
- Location: Rh Upper Hsta
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW HSTA FITTING AV670-23105-006S MISDRILLED AND REQUIRES NEW FITTING.    PERFORMED A MAJOR REPAIR TO R/H HSTA UPPER FITTING ASSY.
